# SDR COMA0160560

- Difficulty date: August 5, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 16,933 hours, 16,457 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D100275B
- Part serial: 275B
- Condition: Faulty
- Part time: 1 hours, 2 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AT 2 DEGREES DURING APPROACH INTO CVG, CREW DECLARED AN EMERGECY, AIRCRAFT LANDED SAFELY.REPLACED THE RIGHT BRAKE AND POSITION SENSING UNIT.
